Alert archive / Puerto Rico / Small Craft Advisories in 2016
Small Craft Advisory 35, NWS JSJ
NWS JSJ issued this small craft advisory at Oct 31, 2016, 8:29 PM CDT. It took effect at Nov 1, 2016, 7:00 PM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2016, 8:29 PM CDT (01:29 UTC)
- In effect from
- Nov 1, 2016, 7:00 PM CDT
- Expired
- Nov 3, 2016, 9:00 AM CDT
- In force
- 38 hr
- Issued by
- NWS JSJ
The text
As transmitted.
998 WHCA72 TJSJ 010129 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 929 PM AST MON OCT 31 2016 ...A DEVELOPING LOW MOVING INTO THE ATLANTIC WATERS WILL CREATE HAZARDOUS SEAS TUESDAY NIGHT INTO WEDNESDAY... .A DEVELOPING LOW WILL MOVE INTO THE LOCAL ATLANTIC WATERS ON TUESDAY AND GENERATE HAZARDOUS SEAS FROM NORTHEAST WINDS OF 15 TO 20 KNOTS OVER THE NORTHWESTERN PORTION OF THE OUTER ATLANTIC WATERS. AMZ710-010930- /O.NEW.TJSJ.SC.Y.0035.161102T0000Z-161103T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 929 PM AST MON OCT 31 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM TUESDAY TO 8 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM TUESDAY TO 8 PM AST WEDNESDAY. * WINDS...BECOMING 15 TO 20 KNOTS BY TUESDAY NIGHT. * WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET BY TUESDAY NIGHT IN THE NORTHWEST PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
878 WHCA72 TJSJ 010805 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 405 AM AST TUE NOV 1 2016 ...A DEVELOPING LOW MOVING NORTH OF THE REGION WILL CREATE HAZARDOUS SEAS TONIGHT NIGHT INTO WEDNESDAY... .A DEVELOPING LOW ACROSS THE ATLANTIC WATERS JUST NORTH OF THE REGION IS EXPECTED TO GENERATE HAZARDOUS SEAS OVER THE ATLANTIC WATERS THIS EVENING INTO WEDNESDAY EVENING. AMZ712-011615- /O.EXA.TJSJ.SC.Y.0035.161102T0000Z-161103T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 405 AM AST TUE NOV 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST WEDNESDAY. * WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT. * WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT ACROSS THE ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-011615- /O.CON.TJSJ.SC.Y.0035.161102T0000Z-161103T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 405 AM AST TUE NOV 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST WEDNESDAY... * WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT. * WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT ACROSS THE ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
521 WHCA72 TJSJ 010814 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 414 AM AST TUE NOV 1 2016 ...A DEVELOPING LOW MOVING NORTH OF THE REGION WILL CREATE HAZARDOUS SEAS TONIGHT INTO WEDNESDAY... .A DEVELOPING LOW ACROSS THE ATLANTIC WATERS JUST NORTH OF THE REGION IS EXPECTED TO GENERATE HAZARDOUS SEAS OVER THE ATLANTIC WATERS THIS EVENING INTO WEDNESDAY EVENING. AMZ712-012015- /O.EXA.TJSJ.SC.Y.0035.161102T0000Z-161103T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 414 AM AST TUE NOV 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST WEDNESDAY. * WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT. * WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT ACROSS THE ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-012015- /O.CON.TJSJ.SC.Y.0035.161102T0000Z-161103T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 414 AM AST TUE NOV 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST WEDNESDAY... * WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT. * WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT ACROSS THE ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
229 WHCA72 TJSJ 011444 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1044 AM AST TUE NOV 1 2016 ...A DEVELOPING LOW MOVING NORTH OF THE REGION WILL CREATE HAZARDOUS SEAS TONIGHT INTO WEDNESDAY... AMZ710-712-012245- /O.CON.TJSJ.SC.Y.0035.161102T0000Z-161103T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1044 AM AST TUE NOV 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST WEDNESDAY... * WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT. * WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT ACROSS THE ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
337 WHCA72 TJSJ 012010 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 410 PM AST TUE NOV 1 2016 ...A DEVELOPING LOW MOVING NORTH OF THE REGION WILL CREATE HAZARDOUS SEAS TONIGHT INTO WEDNESDAY... AMZ710-712-020800- /O.CON.TJSJ.SC.Y.0035.161102T0000Z-161103T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 410 PM AST TUE NOV 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST WEDNESDAY... * WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT. * WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT ACROSS THE ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
128 WHCA72 TJSJ 020102 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 902 PM AST TUE NOV 1 2016 ...A DEVELOPING LOW MOVING NORTH OF THE REGION WILL CREATE HAZARDOUS SEAS TONIGHT INTO WEDNESDAY NIGHT... AMZ710-712-020915- /O.CON.TJSJ.SC.Y.0035.000000T0000Z-161103T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 902 PM AST TUE NOV 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST WEDNESDAY... * WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT. * WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT ACROSS THE ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
870 WHCA72 TJSJ 020833 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 433 AM AST WED NOV 2 2016 ...LOW PRESSURE MOVING INTO THE CARIBBEAN WILL BRING WINDS AND INCREASING SEAS... .THE LOW PRESSURE THAT FORMED NORTH OF THE AREA IS NOW MOVING INTO THE CARIBBEAN. WINDS FROM THE NORTHEAST OVER THE AREA WILL GENERATE HAZARDOUS SEAS ACROSS THE ATLANTIC WATERS AND THE NORTHERN PART OF THE MONA CHANNEL. AMZ741-021645- /O.EXA.TJSJ.SC.Y.0035.000000T0000Z-161103T0000Z/ MONA PASSAGE SOUTHWARD TO 17N- 433 AM AST WED NOV 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM AST THIS EVENING. * WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT. * WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT ACROSS THE ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-712-021645- /O.CON.TJSJ.SC.Y.0035.000000T0000Z-161103T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 433 AM AST WED NOV 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT. * WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT ACROSS THE ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
793 WHCA72 TJSJ 022035 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 435 PM AST WED NOV 2 2016 ...A STRONG SURFACE HIGH PRESSURE WILL PROMOTE MODERATE TO FRESH WINDS OVER THE ATLANTIC WATERS AND LOCAL PASSAGES PRODUCING HAZARDOUS SEAS.... AMZ710-712-741-030445- /O.EXT.TJSJ.SC.Y.0035.000000T0000Z-161103T1400Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 435 PM AST WED NOV 2 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM AST THURSDAY... * WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT. * WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT ACROSS THE ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
509 WHCA72 TJSJ 030055 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 855 PM AST WED NOV 2 2016 ...A STRONG SURFACE HIGH PRESSURE WILL PROMOTE MODERATE TO FRESH WINDS OVER THE ATLANTIC WATERS AND LOCAL PASSAGES PRODUCING HAZARDOUS SEAS.... AMZ710-712-741-030900- /O.CON.TJSJ.SC.Y.0035.000000T0000Z-161103T1400Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 855 PM AST WED NOV 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM AST THURSDAY... * WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT. * WAVES/SEAS...SEAS BECOMING 7 FEET OCCASIONALLY 9 FEET TONIGHT ACROSS THE ATLANTIC WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
578 WHCA72 TJSJ 030820 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 420 AM AST THU NOV 3 2016 ...A SURFACE HIGH PRESSURE WILL PROMOTE MODERATE TO FRESH WINDS OVER THE ATLANTIC WATERS AND LOCAL PASSAGES PRODUCING HAZARDOUS SEAS... .SEAS ARE SUBSIDING AND SMALL CRAFT ADVISORIES HAVE ENDED FOR ALL BUT THE OUTER ATLANTIC WATERS. AMZ712-741-030930- /O.CAN.TJSJ.SC.Y.0035.000000T0000Z-161103T1400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 420 AM AST THU NOV 3 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE SUBSIDED TO BELOW 7 FEET. $$ AMZ710-031400- /O.CON.TJSJ.SC.Y.0035.000000T0000Z-161103T1400Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 420 AM AST THU NOV 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM AST THIS MORNING... * WINDS...BECOMING 15 TO 20 KNOTS BY TONIGHT. * WAVES/SEAS...SEAS 7 FEET OCCASIONALLY 9 FEET THIS MORNING ACROSS THE ATLANTIC WATERS AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 1:00 PM CDT, 7 hours 29 minutes earlier.
Area forecast discussion, Oct 31, 1:00 PM CDT, 7 hours 29 minutes before
Area Forecast Discussion National Weather Service San Juan PR 200 PM AST Mon Oct 31 2016 .SYNOPSIS...Surface low pressure north of the local area will continue to promote a light wind flow with a westerly and south components over the local area until Wednesday. Upper level trough is expected to develop and dig over the local islands on Tuesday and Wednesday, increasing the local instability. Available moisture will remain above normal through Wednesday. Showers and thunderstorms are expected every afternoon through Wednesday. Drier air moving in late on Wednesday. There is now a Flash Flood Watch for the local islands which will be in effect from Tuesday morning to Wednesday afternoon. && .DISCUSSION...Once again the abundant moisture today combined with the local effects and diurnal heating to cause the development of showers and thunderstorms across many sectors of Puerto Rico, with the most significant showers across the south and eastern interior sections of Puerto Rico while the USVI as well as Vieques and Culebra remained with mainly fair weather with brief isolated to scattered showers. The showers across the eastern interior of PR caused some flooding on urban and poor drainage areas. Overnight and early in the morning we can expect scattered showersacross the local waters, some of the showers will affect the islands briefly. But then on Tuesday there is an upper trough that is expected to develop and slowly dig down over the local area. This upper trough will cause more instability over the area which will combine with the available moisture and weak steering winds to develop persistent showers and thunderstorms on Tuesday afternoon, particularly across the interior sections of PR, which will only exacerbate the situation in those sectors. Wednesday also looks like there is a good chance of showers and thunderstorms but slightly drier is expected to start to filter in for Wednesday afternoon. However, there will still be enough moisture to combine with the favorable upper level dynamics on Wednesday as well. Drier air and significantly less shower and thunderstorm activity is expected for Thursday with north northeasterly winds starting late Wednesday and prevailing through Thursday. && .AVIATION...Westerly winds will keep SHRA/TSRA across S/SE PR. Impacting mainly TJPS thru 23z with MVFR to brief IFR conds. Sfc low pressure north of the region will continue to slowly move to the south and open into a trough overnight into early Tuesday. Resulting in SHRA/TSRA over the waters and across PR and the USVI/Leeward terminals. Tempo MVFR to IFR possible between 01/12z- 20z across the eastern/southern terminals of PR and the USVI terminals. Winds continue light from the W-SW at 10 kt or less. && .MARINE...Seas will be up to 4 feet today and gradually increasing up to 6 feet on Wednesday and Thursday. Winds will be generally light through Wednesday but gusty near the showers and thunderstorms. There is a moderate risk of rip currents today across the north facing coasts of Puerto Rico. && .HYDROLOGY...Moisture transport and instability across the region will continue through Wednesday due to the combination of the upper trough and an elongated surface trough. Additionally, an area of low pressure is forecast to develop northeast of the region. Models have been consistent in maintaining high moisture content across the region with the best chance for increased showers and thunderstorm activity expected Tuesday through Wednesday. There is a high probability that areas in the interior to eastern PR and along the northern half of Puerto Rico will continue to receive excessive rainfall which will lead to flooding of local rivers...streams...urban and low lying areas. In addition mud slides are also expected in areas of steep terrain. .PRELIMINARY POINT TEMPS/POPS... SJU 76 86 76 86 / 30 60 60 60 STT 77 86 76 86 / 30 60 60 60 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...None. && 13/25
Hazardous weather outlook, Oct 31, 5:26 AM CDT, 15 hours 3 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 505 AM AST LUNES 31 DE OCTUBRE DE 2016 AMZ710>745-PRZ001>013-312115- SAN JUAN Y VECINDAD-NORESTE-SURESTE-ESTE INTERIOR- NORTE CENTRAL-CENTRAL INTERIOR-PONCE Y VECINDAD-NOROESTE- OESTE INTERIOR-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE- 505 AM AST LUNES 31 DE OCTUBRE DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y VIENTOS EN RAFAGA BREVES ESTA TARDE A TRAVES DE PORCIONES DEL CENTRO Y OESTE INTERIOR ASI COMO LA MITAD NORTE DE PUERTO RICO INCLUYENDO AL AREA METROPOLITANA DE SAN JUAN. EXISTE UNA PROBABILIDAD LEVE DE TRONADAS AISLADAS ESTA TARDE A TRAVES DE VIEQUES Y CULEBRA. .INUNDACIONES...LLUVIAS FUERTES RESULTARAN EN INUNDACIONES URBANAS Y DE RIACHUELOS, AL IGUAL QUE INUNDACIONES DE RIOS DEBIDO A ESCORRENTIAS EXCESIVAS COMO EN DIAS RECIENTES. DESLIZAMIENTOS DE TIERRA Y DESPRENDIMIENTO DE ROCAS SON POSIBLES EN AREAS DE TERRENO EMPINADO. EL ENFOQUE PRINCIPAL DEBERA ESTAR A LO LARGO DE LOS RIOS EN EL OESTE, CENTRAL INTERIOR Y LA MITAD NORTE DE PUERTO RICO DONDE LOS RIOS Y RIACHUELOS CONTINUAN EN NIVELES ALTOS. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LAS PLAYAS A LO LARGO DE LA COSTA NORTE DE PUERTO RICO. .DIAS DOS HASTA SIETE...MARTES A DOMINGO EL TRANSPORTE DE HUMEDAD Y LA INSTABILIDAD CONTINUARAN AUMENTANDO A TRAVES DE LA REGION DE MARTES A MIERCOLES. POR LO TANTO LA PROBABILIDAD DE DESARROLLO DE TRONADAS Y LLUVIAS FUERTES PERMANECERA ALTO EN ALGUNAS AREAS LOCALIZADAS. INUNDACIONES URBANAS Y DE RIACHUELOS ASI COMO INUNDACIONES DE RIOS Y DESLIZAMIENTOS PERMANECEN POSIBLES HASTA POR LO MENOS EL MIERCOLES. EL ENFOQUE DEBERA ESTAR A LO LARGO DE LOS RIOS EN EL OESTE Y MITAD NORTE DE PUERTO RICO. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO SE INVITA A LOS OBSERVADORES A REPORTAR INUNDACIONES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-312115- SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ- AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 505 AM AST LUNES 31 DE OCTUBRE DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...EXISTE UNA PROBABILIDAD LEVE DE TRONADAS CON FUERTES LLUVIAS Y VIENTOS EN RAFAGA BREVES ESTA TARDE A TRAVES DE PORCIONES DE LAS ISLAS. .INUNDACIONES...LLUVIAS FUERTES PODRAN RESULTAR EN ACUMULACION DE AGUA EN CARRETERAS Y AREAS DE POCO DRENAJE. .DIAS DOS HASTA SIETE...MARTES A DOMINGO CONDICIONES DE TIEMPO LLUVIOSAS PODRAN SER ESPERADAS HASTA POR LO MENOS EL MIERCOLES A MEDIDA QUE UNA VAGUADA Y HUMEDAD PROFUNDA PERMANEZCAN A TRAVES DEL AREA DE PRONOSTICO. INUNDACIONES MENORES EN AREAS URBANAS, RIACHUELOS Y CUNETAS SERAN POSIBLES EL MARTES Y MIERCOLES. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO SE INVITA A LOS OBSERVADORES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
In the hours before
Local storm report, Oct 31, 5:02 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
602 PM AST MON OCT 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM FLOOD YAUCO 18.04N 66.86W
10/31/2016 YAUCO PR PUBLIC
INTERSECTION ON 128 AT BURGER KING FLOODED, PHOTO
SUBMITTED.
&&
WSNELLLocal storm report, Oct 31, 5:05 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
605 PM AST MON OCT 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM FLOOD SAN JUAN 18.41N 66.06W
10/31/2016 SAN JUAN PR PUBLIC
STATION AT SAGRADO CORAZON FLOODED, PICTURE SUBMITTED.
&&
WSNELLThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 11:18 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 1, 1:46 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 1, 1:46 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Nov 1, 4:22 AM CDT | Areal Flood Warning | JSJ | 3 hr | |
| Nov 1, 7:33 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 1, 9:35 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 1, 10:08 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 1, 1:03 PM CDT | Areal Flood Advisory | JSJ | 6 hr | |
| Nov 1, 2:56 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Nov 1, 3:48 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Nov 1, 4:29 PM CDT | Areal Flood Advisory | JSJ | 2 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.